# SDR 04FDEA02924

- Difficulty date: October 12, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310
- Aircraft serial: 356
- Aircraft time: 34,693 hours, 18,523 cycles
- Engine: Ge CF680A3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00196  INCOMING CONDITION, JUST FORWARD OF FRAME 10  RT SIDE IS A DENT 1 INCH X .5 INCH X .050 INCH WHICH IS OUT OF LIMITS IAW SRM 53-10-00 TABLE 102.    INSTALLED REPAIR DOUBLER AND FILLER C/W EA 6-5330-55381 AND SRM 51-  71-70,  TECHNICAL REQUEST OE-356-09-04-007-2/-4 AND MFG DWG R536 11020.
